What if you take carbidopa levodopa for parkinson's, and you don't have parkinson's. Just asking, I feel I was misdiagnosed.
Its not going to harm you. Why do you feel you were miss diagnosed?
I can tell you exactly what happens. You will eventually begin having the signs and symptoms of Parkinson’s. The shuffle the drooling the hallucinations and other. I know this because my mother who was told she had Parkinson’s because of a essential tremor that she had since I was 15 or younger. It never really got worse except after she began to take the Seniment. I don’t honestly know how long she took it. But her Primary care dr said it was about 2009. I don’t think she took it. Unfortunately my mom had munchousers so it was only after I got POA in 2015 that I was able to start trial and error with her medications and to try and get her strength up. I do know that she believed everything that my schizophrenic younger brother would tell her. And he kept dirty little secrets to live off of her for 45 years before I had to intervene. In 2014 she broke her thigh she was Adderall 30 mg 3x a day. I cut that back real quick. I know what her pain meds would do, and I new what Adderall would do. After she recovered from her thigh she was fine. Looked great walked and talked wonderful. She was supposed to come live with me then. That Feb of 2014. She manipulated her cousin to try and take her back to where she was living with my brother. Her cousin said she would not by any means leave her there. It was a complete nasty filthy environment with rat droppings everywhere. So she said she we go to her sisters in Al. She was there maybe 2-3 mo. Before allowing a woman who wanted to live without paying rent in the adjoining condo my mom owned. The woman went all the way to Al and her sister let her go with this woman she knew nothing about. I am still blaming them for that one. Within one year my mom’s weight dropped to 87lbs. My brother began to become mentally and physically abusive. He would not let her hardly get up to walk or any kind of exercise at all. When I got her she was months away from death. She was inhaling her food and had basically given up. I took control of the situation after two or three calls came in from DHS. I got the inhaling of the food stoped and got her weight back up to a bit over 100. I along with two Drs a new neurologist and her primary dr that she had been going to for years. I knew she had had a stroke. I knew it from the moment I got her. And I quickly asked for a brain mri or ct. she had titanium implants in and they would not do the mri but she was in the hospital and they did a brain ct and her primary dr said that she had brain damage in 2015 that was not there in 2014. She also had a pulmonary embolism at some point and I believe before she passed she had had another. Because her feet were bluish black when I first got her. By the time she passed they were not any longer that color. She began inhaling food again in 2018 and they put in a feeding tube. I knew at that point that she was on her way out. The amount of fluids and tube feedings were too much and I believe backed up into her esophagus and she started having Afib attacks. I only know this because at her last dr appointment she had one there. And that is what he said it was. She was in the hospital for over a month after the feeding tube was put in and she never walked again because her leg muscles contracted. They respected my wishes to keep her off the sentiment but it was the sentiment that eventually killed her. Because all it did for her aside from hallucinations was to make her dopamine levels too high. Therefore she would try and do things that would hurt her. They rushed into a facility from the afib attack. I had not even signed papers for her to be sent there. I really wasn’t going to let her go because I feared the worse which happened. That hospital had her on the sentiment until I talked with the dr there. He said he would dx it, and he did. But the facility put her right back on it. And it was 3 days that I thought she was still in the hospital when I got a call from this facility and said she had had a fall and was in hospital overnight. I had to take her myself to the neurologist to get them to take her off the medication. But it was too late. The fall caused her to break her nose in 3 places and supposedly she had a bedsore that she didn’t have when she was here. They said it got infected with MRSA. iIt took them 6-8 weeks to get the MRSA gone. I was livid. I brought her home and this sore was not any old bedsore. It went completely to her rod she had put in, in 2014. I knew she would never recover. And she went into septic shock and passed on Dec 24,2018. Every dr I told about the sentiment and they even saw that her tremors were controlled with Klonopin. Therefore it was obvious to all of them that she didn’t have Parkinson’s. I suggest that you approach it that way. If the tremor is controlled by something like Klonopin or Valium and Xanax 2-3 tid then you may not have it. Ask for more proof Lewy bodies or Brain scan etc. if it is not controlled by a medication like that then you might actually have it.
- Carbidopa / Levodopa Information for Consumers
- Carbidopa / Levodopa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbidopa / Levodopa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Oct 2011 • 1 answer
Updated 2 Dec 2015 • 2 answers
Updated 31 Jul 2016 • 3 answers
Updated 5 Jun 2017 • 1 answer
Updated 10 Aug 2019 • 1 answer